# SDR SWAA2023050321365

- Difficulty date: March 27, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stowage Box
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OUTBOARD FAN COWL SUPPORT BRACKET STOWAGE ASSY LOC. AFT POSITION ON ENGINE 1 2023-208803<[01] REPLACED OUTBOARD FAN COWL SUPPORT BRACKET STOWAGE ASSY LOC. AFT POSITION ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED OUTBOARD FAN COWL SUPPORT BRACKET STOWAGE ASSY LOC. AFT POSITION ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
